I have been advised to take finistaride by a

Patient : I have been advised to take finistaride by a hair loss specialist. However I am very worried about the side effects particularly impotency, as finistaride must be taken everyday for years . Could you advise me as to whether I should go on finistride or perhaps any other medication that is just as effective as finistaride but with less serious side effects.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: I have done a health checkup and i see GGT and SGPT values are little higher side.

Q: Is my Blood pressure high and can pornography addiction withdrawal cause high blood pressure?

Q: A girl I was seeing was told by her doctor she has HPV 6, which she believes she got from me. She had laser treatment...

Q: Doctor has advised me to take 2 misoprostol twice a day for next three days, I was planning to take it from today mor...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews